# SDR FDEA2019093082370

- Difficulty date: September 28, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N653FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 736
- Aircraft time: 35,039 hours, 18,698 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Tachometer
- Part number: C20524110B
- Part serial: 05601
- Condition: Malfunctioned
- Location: Nr 5 Brake
- Part time: 9,760 hours, 5,873 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 5 BRAKE INDICATED ON DURING TAXI DRIFTED LEFT.  THEN OFF,  ATTEMPTED T/O  AND HAD SAME INDICATION  @80 KTS.  CONDUCTED RTO AND RETURNED TO RAMP.  TSI 2779 COMPLETED AND PROBLEM CORRECTED IN ASSOCIATED TSI ACTION IAW AMM 32-42-57-00,  MAIN TACHOMETER REPLACED.  ACFT TAXI CHECK TESTED  GOOD.  ACFT OK FOR SERVICE.
